# SDR EIA2005263

- Difficulty date: December 19, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 110,085 hours, 27,186 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR DOES NOT EMIT AUDIBLE TONE ON TEST.  TXFRD TO DMI 747 PER MEL 26-27, CAT "D" DUE 4/17/06, PLACARDED.  REMAINS OPEN UNTIL DMI CLEARED.  12/29/05 DMI 747, REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EO 26-747-1762-05, OPS NORMAL, DMI CLEARED, PLACARD REMOVED.
